# SDR SWIA200921894

- Difficulty date: July 1, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 19,219 hours, 15,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY CABIN LIGHT INOP.  (FLT 5814)  RELAMPED EMERGENCY LIGHT.
